MAUDE Adverse Event Report: Centurion Medical Products, LP CENTURION; INTRODUCER,STD,INTRO-FLEX 9F

Centurion Medical Products, LP CENTURION; INTRODUCER,STD,INTRO-FLEX 9F
Catalog Number I505BF9
Medical Device Problem Codes Structural Problem (2506); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "at end of case, it was noted that the suture eyelet had broken and catheter had migrated from original suture site.".
 
Additional Manufacturer Narrative
The customer reported that during a procedure it was noted at the conclusion of the procedure that the "suture eyelet" was broken and this caused the catheter in the left subclavian to migrate; the surgeon advanced the catheter and re-secured, sterility was not lost, no additional access was needed, the functionality of the catheter was maintained, and no patient harm or medical intervention occurred.A review of production records did not find any nonconformances related to the introflex introducer noted by production or quality control personnel during first article, in-process, or case packaging inspections; as a complaint sample or photo were unavailable for examination, the investigation was limited, and centurion's quality department performed a study to evaluate the suture wing strength using samples from an available lot of catheters.All samples tested in the study exceeded centurion's specification for suture wing strength, and the reported problem could not be evaluated on the complaint device because a complaint sample or photo were unavailable.Based on the information available, centurion is unable to positively identify a root cause at this time, and the division will continue to monitor this issue and will initiate corrective actions if a trend is identified.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
CENTURION
Common Device Name
INTRODUCER,STD,INTRO-FLEX 9F
Manufacturer (Section D)
Centurion Medical Products, LP
301 catrell drive
howell MI 48843 -170
Manufacturer Contact
shirisha mothe
three lakes drive
northfield, IL 60093--275
MDR Report Key50932657
Report Number1824619-2026-00121
Device Sequence Number9688951
Product Code OFD
UDI-Device Identifier10653160248347
UDI-Public10653160248347
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberI505BF9
Device Lot Number2022120590
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2023
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown